# SDR DALA2018030801487

- Difficulty date: March 8, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 674-737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORTS STA Y=674 X=-22, Y=715 X=44/-44, AND Y=737 X=44/-44 AT WING BOX (CPAX). NRC 00260: FLOOR SUPPORTS STA Y=674 X=-22, Y=715 X=44/-44, AND Y=737 X=44/-44 AT WING BOX WERE REPLACED PER B717 SRM 51-41-02-0G , 51-41-05-0G , 51-40-08-0G. (LP #0455100)
